What is Enhance Pain Relief ?
ALIASES FOR ENHANCE PAIN RELIEF: Phenylgesic, Genasec, Apaphen, Aceta-Gesic, Q-Gesic, Uni-Perr, Majorgesic, Major-Gesic, Phenagesic, Contragesic, Tension Headache Pain Reliever, Pain-Gesic, Analgesic, Phenyltoloxamine W/apap, Eckogesic, Aspirin Free Analgesic, Phenylpap, Medi-Gesic, Apagesic Analgesic, Percogesic, Anagesic, Cetalox Fp
MANUFACTURER OF ENHANCE PAIN RELIEF: Select Brand
USES: This combination medication is used to treat the minor aches and pains (e.g., headache, backache, toothache, joint pain, cramps) associated with menstrual periods, colds, flu, dental problems, or arthritis. It is also used to reduce fever.
HOW TO USE: Take this medication by mouth usually every 4 hours as needed; or as directed by your doctor. The dosage is based on your age, medical condition, and response to therapy. Do not exceed the recommended dosage or take this medication for longer than recommended (e.g., 10 days for adults, 5 days for children, or 3 days if used for fever); persistent symptoms of pain or fever may be the sign of a more serious medical condition. Consult your doctor for additional information. This medication contains acetaminophen. Do not take more acetaminophen than recommended (see Side Effects section).
SIDE EFFECTS: Drowsiness or nausea may occur. If either of these effects persist or worsen, notify your doctor promptly. Tell your doctor immediately if any of these unlikely but serious side effects occur: skin redness, swelling, persistent fever, unusual weakness. If you do not have liver problems, the adult maximum dose of acetaminophen is 4 grams per day (4000 milligrams). If you take more than the maximum daily amount, it may cause serious (possibly fatal) liver disease. Tell your doctor immediately if you have any of the following symptoms of liver damage: severe nausea, yellowing eyes or skin, dark urine, stomach pain, extreme fatigue. If you notice other effects not listed above, contact your doctor or pharmacist.
PRECAUTIONS: Tell your doctor your medical history, especially of: liver disease, lung problems (e.g., bronchitis, emphysema), glaucoma, enlarged prostate, any allergies. This medication may make you dizzy or drowsy; use caution engaging in activities requiring alertness such as driving or using machinery. Limit alcoholic beverages. This product contains acetaminophen. Acetaminophen may cause liver damage. Daily use of alcohol, especially when combined with acetaminophen, may increase your risk for liver damage. Check with your doctor or pharmacist for more information. Caution is advised when using this product in children because they may be more sensitive to the effects of the drug (e.g., increased excitability). Tell your doctor if you are pregnant before using this medication. It is unknown if this drug passes into breast milk. Consult your doctor before breast-feeding.
DRUG INTERACTIONS: Tell your doctor of all prescription and nonprescription medication you may use, especially: other acetaminophen-containing products. Tell your doctor if you take any drugs that cause drowsiness such as: medicine for sleep (e.g., sedatives, tranquilizers), anti-anxiety drugs (e.g., diazepam, lorazepam), narcotic pain relievers (e.g., codeine, morphine), psychiatric medicines (e.g., phenothiazines such as chlorpromazine or tricyclic antidepressants such as amitriptyline), anti-seizure drugs (e.g., carbamazepine, topiramate), muscle relaxants, certain antihistamines (e.g., diphenhydramine). Check the labels on all your medicines (e.g., cough-and-cold products) because they may contain drowsiness-causing ingredients. Ask your pharmacist about the safe use of these products. Acetaminophen is an ingredient in many nonprescription products and in some combination prescription medications. Read the labels carefully before taking other pain relievers, fever reducers, or cold products to see if they also contain acetaminophen. Consult your pharmacist if you are uncertain if your other prescription or nonprescription products contain acetaminophen. (Also see adult maximum daily dose information in Side Effects section). Do not start or stop any medicine without doctor or pharmacist approval.
OVERDOSE: If overdose is suspected, contact your local poison control center or emergency room immediately. Symptoms of overdose may include: severe nausea, yellowing eyes or skin, dark urine, stomach pain, extreme fatigue.
MISSED DOSE: Not applicable.
STORAGE: Store at room temperature between 59 and 86 degrees F (15 and 30 degrees C) away from light and moisture.
NOTES: Laboratory and/or medical tests may be performed to monitor your progress.
IMPORTANT NOTE: The following information is intended to supplement, not substitute for, the expertise and judgment of your physician, pharmacist or other healthcare professional. It should not be construed to indicate that use of the drug is safe, appropriate, or effective for you. Consult your healthcare professional before using this drug.